Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Derek1987

Adrenaline overload but slow heart rate?

Recommended Posts

Ive been helping my step daughter with school work for a few hours. Shes doing home school this year through a private school. She tests on campus. I got that shock feeling in my stomach thats lead to my body trying to faint in the past. I was laying in bed helping her. My wife was well. And i guess after all the talking, focusing, bright light in room, my body couldnt take it anymore.

I took a midodrine and left the room to be in quiet. My pupils were very dialted. I had a couple more "shocks" to the stomach. My BP is normal but my heart rate is in the 50s. How can i have adrenaline overload with a slow heart rate? I dont ever have a heart rate in the 50s. Especially the low 50s. 

Thoughts?

 

Edit: something else i noticed. When my adrenaline is in overload, any medicine i take seems to be more potent.  If i take xanax during huge adrenaline flare, its faster and more potent. It only took like 15 mins before i felt the crawling skin on my scalp with the midodrine. Very fast.

Share this post


Link to post
Share on other sites

Interesting that you describe "stomach shocks". I recently been having similar feelings and they don't have any effect on my heart rate either. They sometimes give me anxiety or cause shortness of breath until I can sit down. Could you describe them more?

What other meds do you take?

Share this post


Link to post
Share on other sites
1 hour ago, Goodr189 said:

Interesting that you describe "stomach shocks". I recently been having similar feelings and they don't have any effect on my heart rate either. They sometimes give me anxiety or cause shortness of breath until I can sit down. Could you describe them more?

What other meds do you take?

Sometimes i just have a weird feeling in my gut. Other times its like a jump scare feeling from watching a scary movie but 2 or 3 times worse and is set off by nothing(actually its set off by too much stimulation) and the feeling goes from my heart to my stomach. Its taken me to the floor before. Its like getting punched in the stomach or something. I cant put it into words but yes it causes extreme anxiety and usually my heart rate will go up. This time my heart rate is the slowest ive ever seen it. 

 

I take coreg 6.25mg, xanax, midodrine, and they also want me on mestinon but they didnt call it in on my last appointment. Ive been on it before and it did indeed slow my heart rate but i wasnt on coreg. Coreg has definitely helped slow my heart rate down. I dont really want to add mestinon into the mix especially since my heart rate is already decent when laying down. I cant stand for long or those adrenaline attacks get me or chronic fatigue where i cant hold my eyes open.

I know their goal is to get me on my feet and operating like a normal person but its not working out so far. Eventually im going to vanderbilt. No appointment date yet. Waiting on that.

Share this post


Link to post
Share on other sites

I get something similar to this too, my heart rate is much more controlled at the moment from exercise, compression etc. So I feel like the adrenaline surges don't affect my heart the way they used to but they still affect the rest of my systems including a churning stomach and heightened anxiety levels.

Share this post


Link to post
Share on other sites

Are you on an alpha blocker to stop the surges?  It sounds like the coreg and midodrine are both lowering your HR.  You should definitely tell your Dr about it if it’s such a change for you.  

Share this post


Link to post
Share on other sites

I have experienced a similar symptom regarding that unpleasant feeling in the stomach in response to excitement or stress

What has helped me tremendously is treating my acid reflux (which I think was  irritating my upper GI tract and thus making it very sensitive and susceptible to such a feeling)

Sodium bicarbonate (i.e. baking soda) and pepcid have worked for me in that regard

 

Share this post


Link to post
Share on other sites

Midodrine will drop your heart rate reflexively. I do sometimes have a resting HR in the 50's naturally, but it was in the 40's when I tried midodrine.

B xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...